Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Almost maximal topologies on groups

Tom 234 / 2016

Yevhen Zelenyuk Fundamenta Mathematicae 234 (2016), 91-100 MSC: Primary 22A15, 54G05; Secondary 54D80, 54H11. DOI: 10.4064/fm150-12-2015 Opublikowany online: 2 March 2016

Streszczenie

Let $G$ be a countably infinite group. We show that for every finite absolute coretract $S$, there is a regular left invariant topology on $G$ whose ultrafilter semigroup is isomorphic to $S$. As consequences we prove that (1) there is a right maximal idempotent in $\beta G\setminus G$ which is not strongly right maximal, and (2) for each combination of the properties of being extremally disconnected, irresolvable, and nodec, except for the combination $(-,-,+)$, there is a corresponding regular almost maximal left invariant topology on $G$.

Autorzy

  • Yevhen ZelenyukSchool of Mathematics
    University of the Witwatersrand
    Private Bag 3, Wits 2050
    Johannesburg, South Africa
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek